# SDR 9616011157

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Transm
- Part number: VT0304C
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 3 ENGINE OIL PRESSURE DROPPED TO 20 PSI.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 3 ENGINE OIL PRESSURE TRANSMITTER AND OIL PRESSURE INDICATOR.  PERFORMED LEAK AND OPERATIONAL CHECK.  CHECKS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
